Open Access
2014 Generalized Newton Method for a Kind of Complementarity Problem
Shou-qiang Du
Abstr. Appl. Anal. 2014(SI43): 1-5 (2014). DOI: 10.1155/2014/745981


A generalized Newton method for the solution of a kind of complementarity problem is given. The method is based on a nonsmooth equations reformulation of the problem by F-B function and on a generalized Newton method. The merit function used is a differentiable function. The global convergence and superlinear local convergence results are also given under suitable assumptions. Finally, some numerical results and discussions are presented.


Download Citation

Shou-qiang Du. "Generalized Newton Method for a Kind of Complementarity Problem." Abstr. Appl. Anal. 2014 (SI43) 1 - 5, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07023003
MathSciNet: MR3206818
Digital Object Identifier: 10.1155/2014/745981

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI43 • 2014
Back to Top